Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Self-organizing birth-and-death stochastic systems in continuum
Kondratiev Y, Minlos R, Zhizhina E (2008)
REVIEWS IN MATHEMATICAL PHYSICS 20(4): 451-492.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Correlation functions and invariant measures in continuous contact model
Kondratiev Y, Kutoviy O, Pirogov S (2008)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 11(2): 231-258.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
On non-equilibrium stochastic dynamics for interacting particle systems in continuum
Kondratiev Y, Kutoviy O, Minlos R (2008)
JOURNAL OF FUNCTIONAL ANALYSIS 255(1): 200-227.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Phase transitions and quantum stabilization in quantum anharmonic crystals
Kargol A, Kondratiev Y, Kozitsky Y (2008)
REVIEWS IN MATHEMATICAL PHYSICS 20(5): 529-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Geometric estimates for the trace formula
Hoffmann W (2008)
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34(3): 233-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces
Grigoryan A, Hu J (2008)
INVENTIONES MATHEMATICAE 174(1): 81-126.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
On the divisibility of the discriminant of an integral polynomial by prime powers
Bernik V, Götze F, Kukso O (2008)
LITHUANIAN MATHEMATICAL JOURNAL 48(4): 380-396.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Limit theorems in free probability theory I
Chistyakov G, Götze F (2008)
ANNALS OF PROBABILITY 36(1): 54-90.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Limit theorems in free probability theory II
Chistyakov G, Götze F (2008)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6(1): 87-117.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Limit correlation functions for fixed trace random matrix ensembles
Götze F, Gordin M (2008)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 281(1): 203-229.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung